International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 1, Part B

Mathematical modelling on topological space by networking


Author(s): Dr. Bhawna Agrawal and Himanshu Singh Rajput

Abstract: The objective of this presentation is to discover a new concept of One-way Function which is apply on computer network by Mathematical modelling on topological space that easy to analyse a result without facing error.

Pages: 145-147 | Views: 125 | Downloads: 5

Download Full Article: Click Here
How to cite this article:
Dr. Bhawna Agrawal, Himanshu Singh Rajput. Mathematical modelling on topological space by networking. Int J Stat Appl Math 2021;6(1):145-147.
Call for book chapter
International Journal of Statistics and Applied Mathematics